# SDR DALA2017012600655

- Difficulty date: January 20, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-211
- Aircraft serial: 7165
- Aircraft time: 1,239 hours, 972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 24C BROKEN,  REPLACED THE EMERGENCY LIGHT ASSY.
